Some properties of differential operator associated with generalized hypergeometric functions

Entisar El-Yagubi, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present investigation, new subclasses of analytic functions in the open unit disk which are defined using generalized derivative operator are introduced. Several interesting properties of these classes are obtained.

Original languageEnglish
Pages (from-to)75-83
Number of pages9
JournalTamkang Journal of Mathematics
Volume46
Issue number1
DOIs
Publication statusPublished - 1 Mar 2015

Fingerprint

Generalized Hypergeometric Function
Generalized Derivatives
Unit Disk
Mathematical operators
Differential operator
Analytic function
Derivatives
Operator
Class

Keywords

  • Analytic functions
  • Convex functions
  • Differential operator
  • Linear operator
  • Starlike functions
  • Subordination

ASJC Scopus subject areas

  • Metals and Alloys
  • Materials Science(all)

Cite this

Some properties of differential operator associated with generalized hypergeometric functions. / El-Yagubi, Entisar; Darus, Maslina.

In: Tamkang Journal of Mathematics, Vol. 46, No. 1, 01.03.2015, p. 75-83.

Research output: Contribution to journalArticle

@article{dd14e29aeb794a3783d1247a9c9a8583,
title = "Some properties of differential operator associated with generalized hypergeometric functions",
abstract = "In the present investigation, new subclasses of analytic functions in the open unit disk which are defined using generalized derivative operator are introduced. Several interesting properties of these classes are obtained.",
keywords = "Analytic functions, Convex functions, Differential operator, Linear operator, Starlike functions, Subordination",
author = "Entisar El-Yagubi and Maslina Darus",
year = "2015",
month = "3",
day = "1",
doi = "10.5556/j.tkjm.46.2015.1588",
language = "English",
volume = "46",
pages = "75--83",
journal = "Tamkang Journal of Mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "1",

}

TY - JOUR

T1 - Some properties of differential operator associated with generalized hypergeometric functions

AU - El-Yagubi, Entisar

AU - Darus, Maslina

PY - 2015/3/1

Y1 - 2015/3/1

N2 - In the present investigation, new subclasses of analytic functions in the open unit disk which are defined using generalized derivative operator are introduced. Several interesting properties of these classes are obtained.

AB - In the present investigation, new subclasses of analytic functions in the open unit disk which are defined using generalized derivative operator are introduced. Several interesting properties of these classes are obtained.

KW - Analytic functions

KW - Convex functions

KW - Differential operator

KW - Linear operator

KW - Starlike functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=84961368713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961368713&partnerID=8YFLogxK

U2 - 10.5556/j.tkjm.46.2015.1588

DO - 10.5556/j.tkjm.46.2015.1588

M3 - Article

VL - 46

SP - 75

EP - 83

JO - Tamkang Journal of Mathematics

JF - Tamkang Journal of Mathematics

SN - 0049-2930

IS - 1

ER -